# SDR UPS05845347

- Difficulty date: August 29, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE LOWER RIB IS BULGED AND HAS INTERGRANULAR CORROSION AT XFS 372.750.     CUT OUT DAMAGE, FABRICATED, INSTALLED REPAIR IAW DC-8 SRM 57-2-0 FIG. 2.
